# SDR AALA202206076285

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 25,877 hours, 10,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TAXI OUT R2 DOOR PRESSURE CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT SCREEN SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00. FAULT CLEARED.
